# SDR MASA200602745

- Difficulty date: December 23, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Panel
- Part number: 601R517063
- Part serial: 7710227
- Condition: Failed
- Location: Stab Channel 2
- Part time: 11,253 hours, 9,802 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1022 HNL - STAB CHANNEL 2 FAILED.  MX REPLACED THE TRIM CONTROL PANEL.
